Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Some Remarks on a Passage in Professor Sylvester's Paper as to the Atomic Theory

J. W. Mallet
American Journal of Mathematics
Vol. 1, No. 3 (1878), pp. 277-281
DOI: 10.2307/2369315
Stable URL: http://www.jstor.org/stable/2369315
Page Count: 5
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.